# SDR ASAA0480428

- Difficulty date: May 17, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug MD 83
- Aircraft serial: 53471
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Gouged
- Location: Te Flap
- Component: Te Flap
- Component part number: 9957580501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HV CHECK, FOUND RIG WING INBOARD FLAP, INBOARD WEDGE LOWER SURFACE IS GOUGED.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER IAW 57-03.  (M)
